Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Burlutskaya M. S., Khromov A. P. On the Same Theorem on a Equiconvergence at the Whole Segment for the Functional Differential Operators. Izv. Sarat. Univ. Math. Mech. Inform., 2009, vol. 9, iss. 4, pp. 3-10. DOI: 10.18500/1816-9791-2009-9-4-1-3-10

Published online: 
23.11.2009
Full text:
(downloads: 24)
Language: 
Russian
Heading: 
UDC: 
517.984
DOI: 
10.18500/1816-9791-2009-9-4-1-3-10

On the Same Theorem on a Equiconvergence at the Whole Segment for the Functional Differential Operators

Autors: 
Burlutskaya Marija Shaukatovna, Voronezh State University, Russia
Khromov Avgust Petrovich, Saratov State University
Abstract: 

The equiconvergence of expansions in eigen- and adjoint functions of functional-differential operator with involution, containing the potentials, and simplest functional-differential operator at the whole segment of Fourier series is established.

References: 
  1. Stone M.H. A comparison of the series of Fourier and Birkhoff // Trans. Amer. Math. Soc. 1926. Vol. 28, № 4. P. 695–761.
  2. Бурлуцкая М.Ш., Курдюмов В.П., Луконина А.С., Хромов А.П. Функционально-дифференциальный оператор с инволюцией // Докл. РАН. 2007. Т. 414, № 4. С. 443–446.
  3. Бурлуцкая М.Ш., Хромов А.П. О равносходимости разложений по собственным функциям функционально-дифференциального оператора первого порядка на графе из двух ребер, содержащем цикл // Диф. уравнения. 2007. Т. 43, № 12. С. 1597–1605.
  4. Корнев В.В., Хромов А.П. О равносходимости разложений по собственным функциям интегральных операторов с ядрами, допускающими разрывы производных на диагоналях // Мат. сборник. 2001. Т. 192, № 10. С. 33–50.
  5. Хромов А.П. Интегральные операторы с ядрами, разрывными на ломаных линиях // Мат. сборник. 2006. Т. 197, № 11. С. 115–142.